# SDR DL76L050327

- Difficulty date: June 18, 2005
- Submitted: June 24, 2005
- Operation: Air carrier
- Aircraft: N175DN
- Make and model: Boeing 767332
- Aircraft serial: 24803
- Aircraft time: 70,968 hours, 10,976 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: 61020
- Condition: Discharged
- Location: 2l Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT 2L DOOR FLASHLIGHT INOP.  BATTERY LOW, REPLACED SAME.
